# SDR SWAA074718

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 672 hours, 385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LEFT OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
